RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 8, Pages 1437–1441 (Mi de7252)  

Integral Equations and Integral-Differential

On the problem of the existence of optimal controls

B. M. Usifova, Z. A. Karagezovb

a Branch Azerbaijan Institute of Oil and Gas, Sumgait
b "Neftegazavtomat" Scientific-Production Association, Sumgait

Full text: PDF file (670 kB)

English version:
Differential Equations, 1990, 26:8, 1065–1068

Bibliographic databases:
UDC: 517.968.7
Received: 16.12.1988

Citation: B. M. Usifov, Z. A. Karagezov, “On the problem of the existence of optimal controls”, Differ. Uravn., 26:8 (1990), 1437–1441; Differ. Equ., 26:8 (1990), 1065–1068

Citation in format AMSBIB
\Bibitem{UsiKar90}
\by B.~M.~Usifov, Z.~A.~Karagezov
\paper On the problem of the existence of optimal controls
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 8
\pages 1437--1441
\mathnet{http://mi.mathnet.ru/de7252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1074276}
\zmath{https://zbmath.org/?q=an:0713.49008}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 8
\pages 1065--1068


Linking options:
  • http://mi.mathnet.ru/eng/de7252
  • http://mi.mathnet.ru/eng/de/v26/i8/p1437

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021